Full Text: PDF
Volume 5, Issue 3, 1 June 2021, Pages 477-491
Abstract. A family of Dirichlet-Morrey type space is introduced in this paper. For any positive Borel measure , the boundedness and compactness of the identity operator from to tent spaces are studied. As an application, the boundedness of the Volttera integral operators and , and the multiplication operator from to the general function space are studied. The essential norm of and are also investigated.
How to Cite this Article:
Lian Hu, Rong Yang, Songxiao Li, Dirichlet-Morrey type spaces and Volterra integral operators, J. Nonlinear Var. Anal. 5 (2021), 477-491.